# SDR ASMF200408013

- Difficulty date: August 14, 2004
- Submitted: August 16, 2004
- Operation: Air carrier
- Aircraft: N505MD
- Make and model: Doug DC-9-82
- Aircraft serial: 49149
- Aircraft time: 60,892 hours, 47,331 cycles
- Engine: Pwa JT8D217A
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Compensator
- Part number: 050014001
- Part serial: 431
- Condition: Failed
- Location: Rt Side
- Part time: 14,033 hours, 8,785 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN REPORTED DIFFERENCE BETWEEN LT AND RT FUEL INDICATORS. DURING COMPENSATORS TEST WAS DETECTED THAT THE RIGHT TANK HAD 2500 LBS, LT TANK HAD 2600 LBS AND CENTRAL TANK HAD 3000 LBS. FUEL WAS TRANSFERRED FORM PRINCIPAL TANKS TO CENTRAL TANK AND BOTH TANKS COMPENSATORS WERE REPLACED  IAW 28-40-03, TESTS WERE CORRECT.
